# SDR SWIA201437321

- Difficulty date: April 15, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 26,925 hours, 22,234 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL ACCESS PANEL 540BB CLAMP RING HAS PITTING.  C-CHECK, REPAIRED IAW REO.
